It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm technically off Accutane now (although I'm finishing up what I've got left from missed doses).

The worst side effect for me was an extreme increase in my cholesterol which I had to control through diet.

I had very dry lips, nose, skin (I ended up with eczema), hair (I had to buy moisturizing shampoo for the first time in my life!) and bad back pain at night. My nighttime vision was pretty much shot too. I lost a total of 8 pounds (roughly 7% of my body weight), which I think is the reason my derm wanted to wrap up my treatment.

The dryness and back pain started out pretty hardcore after a couple days, the cholesterol flared at my blood draw after the first month and the night vision was a slow deterioration.





All times are GMT -7. The time now is 10:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!